American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[2] Ilaria Cardinali and Antonio Pasini. On a series of modules for the symplectic group in characteristic 2. Contemporary Mathematics 579 (2012) 43-54.
Book volume table of contents   
View Article: PDF

[3] W. N. Everitt and L. Markus. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. 42 (2005) 461-500. MR 2163706.
Abstract, references, and article information   
View Article: PDF

[4] Antonella Zanna. Recurrence relations and convergence theory of the generalized polar decomposition on Lie groups. Math. Comp. 73 (2004) 761-776. MR 2031405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William M. Kantor and Michael E. Williams. Symplectic semifield planes and ${\mathbb Z}_4$--linear codes. Trans. Amer. Math. Soc. 356 (2004) 895-938. MR 1984461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wen-ling Huang. Adjacency preserving mappings of invariant subspaces of a null system. Proc. Amer. Math. Soc. 128 (2000) 2451-2455. MR 1690993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1